# SDR RAIA00601054

- Difficulty date: January 25, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 16,007 hours, 15,351 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3521 - RIC - AFTER SELECTING FLAPS TO 9 DEGREES ON APPROACH, RECEIVED -FLAP LOW SPEED- ADVISORY FOLLOWED BY -FLAP FAIL- CAUTION MESSAGE ON EICAS.  MAINTENANCE RESET FLAPS.
